How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28221
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Dunn JA: Thanks. Can you give me any more details

Customer Question

***** ***** Dunn
JA: Thanks. Can you give me any more details about your issue?
Customer: I'm on bisprotol for high blood pressure but I've felt strange for the last couple of hours and I've just taken my blood pressure which is 153/98
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.High blood pressure can cause such symptoms. An additional dose of bisoprolol may be tried. Heart disease is another serious cause. That should be considered if your symptoms do not improvement in couple of hours. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  DrRussMD replied 9 months ago.
HelloDo not treat yourself at this point.Go to A&E."feeling strange" is not enough information to say anything else.A heart attack can simply make you "feel strange" for example.Also, blood pressure would elevate.Go get examined, and get an EKG.I am a double board certified clinical doctor.Find me anytime.Please click a positive here.
Expert:  Dr Basu replied 9 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.How are you feeling today?Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/